Alert archive / Iowa / River Flood Warnings in 2013

River Flood Warning 13, NWS Quad Cities, IA

March 10, 2013Cedar County, Jones County, Linn County, Iowa

NWS Quad Cities, IA issued this river flood warning at Mar 10, 2013, 5:55 PM CDT for Cedar County, Jones County, Linn County, Iowa. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Mar 10, 2013, 5:55 PM CDT (22:55 UTC)
Expired
Mar 12, 2013, 10:40 AM CDT
In force
41 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Cedar County, IA, Jones County, IA, Linn County, IA

The radar

The Quad Cities radar (KDVN), 81 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wapsipinicon River at Anamosa Shaw Rd (ANSI4). The gauge peaked at 13.90 ft at Mar 10, 2013, 6:00 PM CDT.

actionminormoderate5101503/1003/1103/1203/13
Action stage
13 ft
Minor stage
14.5 ft
Moderate stage
18 ft
Major stage
21.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05421740, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WGUS43 KDVN 102255
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
555 PM CDT SUN MAR 10 2013

.RECENT SNOWMELT AND HEAVY RAINFALL OVER THE PAST 24 HOURS WILL RESULT IN 
MINOR FLOODING ON THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW ROAD.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC031-105-113-111055-
/O.NEW.KDVN.FL.W.0013.130310T2255Z-130312T1540Z/
/ANSI4.1.ER.130310T2233Z.130311T0000Z.130311T0340Z.NO/
555 PM CDT SUN MAR 10 2013

...FLOOD WARNING IN EFFECT UNTIL THIS EVENING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* UNTIL THIS EVENING.
* AT  5:15 PM SUNDAY THE STAGE WAS 13.8 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO 14.8 FEET THIS EVENING. FALL BELOW FLOOD STAGE 
  LATE TONIGHT.
* IMPACT...AT  15 FEET...WATER AFFECTS THE CAMELOT CAMPGROUND.

&&
 
LAT...LON 4226 9152 4219 9160 4185 9090 4200 9090

$$
1 follow-up statement
152 
WGUS83 KDVN 110159
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
859 PM CDT SUN MAR 10 2013


RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC031-105-113-110229-
/O.CAN.KDVN.FL.W.0013.000000T0000Z-130312T1540Z/
/ANSI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 PM CDT SUN MAR 10 2013

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* AT  8:15 PM SUNDAY THE STAGE WAS 13.5 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CRESTED BELOW FLOOD STAGE AT 13.9 FEET. FALL TO 11.0 
  FEET TUESDAY MORNING.

&&
 
LAT...LON 4226 9152 4219 9160 4185 9090 4200 9090

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Mar 10, 3:44 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Mar 10, 3:44 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
344 PM CDT SUN MAR 10 2013

.SYNOPSIS...
A SURFACE LOW WAS LOCATED OVER MO THIS WITH STATIONARY FRONT
EXTENDING NORTH FROM THE LOW THROUGH EASTERN IOWA INTO WISCONSIN.
THE LOW WAS OCCURRING AHEAD OF AN UPPER LOW OVER EASTERN KS.
A VARIETY OF WEATHER HAS BEEN OCCURRING WITH THIS SYSTEM SO FAR
TODAY INCLUDING WIDESPREAD RAINS AND DENSE FOG. THE
RAINS...ESPECIALLY OVER THE NORTHERN CWFA WERE FALLING ON FROZEN
GROUND AND RUNNING OFF. THIS WAS CAUSING SOME FLOOD ISSUES ON
SMALLER STREAMS. ALSO SOME OF THE TRIBUTARY RIVERS ESPECIALLY OVER
THE SOUTH HALF OF THE AREA WERE NEAR OR ABOVE FLOOD STAGE. FURTHER
WEST THE SYSTEM WAS CAUSING MORE WINTERY CONDITIONS WITH HEAVY
SNOWS ONGOING ACROSS EASTERN NE AND WESTERN IA.

&&

.SHORT TERM...TONIGHT AND MONDAY...
THE SURFACE LOW WILL LIFT NORTHEAST THROUGH THE AREA OVERNIGHT AS
THE UPPER LOW MOVES INTO SOUTHWEST WISCONSIN. THE STATIONARY FRONT
WILL REMAIN IN PLACE UNTIL THE SURFACE LOW MOVES THROUGH. THIS
WILL KEEP LIGHT WINDS OVER THE EASTERN HALF OF THE FORECAST AREA WHICH
WILL CONTINUE TO BE FAVORABLE FOR DENSE FOG. THE DENSE FOG
ADVISORY HAS BEEN EXTENDED UNTIL MIDNIGHT FOR AREAS ALONG AND EAST
OF THE MISSISSIPPI RIVER. THE RAINS OVER THE AREA SHOULD BECOME
FOCUSED OVER THE NORTHERN HALF DURING THE EVENING AS THE
DEFORMATION ZONE ASSOCIATED WITH THE UPPER LOW CONTINUES TO
DEVELOP FROM WI SOUTHWEST THROUGH WESTERN IA. COLDER AIR WILL MOVE
INTO EASTERN IOWA THIS EVENING CHANGING THE RAIN TO SNOW. AREAS EAST
OF THE MISSISSIPPI SHOULD SEE A CHANGE OVER AFTER MIDNIGHT. MODELS
ARE SUGGESTING THE STRONGEST FORCING WILL BE OVER THE AREA THIS
EVENING AND COULD RESULT IN SOME SIGNIFICANT SNOWFALL OVER THE
NORTHWEST COUNTIES BY MIDNIGHT. THE WINTER WEATHER ADVISORY WAS
CONTINUED OVER THE NORTHWEST COUNTIES GENERALLY NORTHWEST OF A
CEDAR RAPIDS DUBUQUE LINE. MOST AMOUNTS IN THIS AREA ARE EXPECTED
TO BE IN THE 3 TO 5 INCH RANGE. SOME ISOLATED HIGHER AMOUNTS ARE
POSSIBLE ESPECIALLY OVER NORTHWESTERN BUCHANAN COUNTY. ON THE
OTHER HAND AREAS ALONG THE SOUTHEASTERN FRINGE OF THE ADVISORY MAY
ONLY SEE A COUPLE OF INCHES. ONLY MINOR ACCUMULATIONS ARE EXPECTED
OVER THE REST OF THE AREA OVERNIGHT. WINDS WILL ALSO BE PICKING UP
BEHIND THE SYSTEM. NORTH TO NORTHWEST WINDS ARE EXPECTED TO GUST
TO AROUND 25 MPH LATE TONIGHT AND MONDAY MORNING...HOWEVER THE SNOW
SHOULD WET...WHICH WILL LIMIT THE AMOUNT OF DRIFTING.

THE STORM WILL BE MOVING AWAY FROM THE REGION MONDAY. CYCLONIC
FLOW AND MOIST LOW LEVELS WILL KEEP CLOUDS OVER THE AREA.
AFTER MORNING LOWS IN THE MID 20S TO AROUND 30 WE SHOULD ONLY
REBOUND INTO THE 30S FOR HIGHS.

DLF

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...
MONDAY NIGHT AND TUESDAY...LATEST 12Z GUIDANCE IN GOOD AGREEMENT OF
SUGGESTING SEASONABLY DEEP L/W TROF ESTABLISHING ACRS THE UPPER
MIDWEST AND GRT LKS THIS PERIOD...WITH -10C OR EVEN COLDER H85 POOL
ROTATING DOWN ACRS THE REGION LATE MON NIGHT INTO TUE. WILL KNOCK
DOWN LOW TEMPS SOME MON NIGHT ESPECIALLY ACRS PROJECTED SNOW COVER
AREAS OF THE NORTHWEST...AND GO WITH HIGHS IN THE LOW OT MID 30S
ALONG AND NORTH OF I80 ON TUE. MID TO UPPER 30S SOUTH OF I80. ALL
THIS WITH DEEP MIXING AND POSSIBLE PEEKS OF INSOLATION. OTHERWISE
HIGHS MAY BE EVEN COLDER. VORT SPOKE AND COLD POOL ALOFT MAY INDUCE
SCTRD SNOW SHOWERS AND FLURRIES ACRS MUCH OF THE CWA BY TUE
AFTERNOON...ALONG WITH BLUSTERY CONDITIONS WITH WEST-NORTHWEST SFC
WINDS GUSTING UP TO 25+ MPH. CANADIAN SFC RIDGE WILL LOOK TO BUILD
DOWN THE PLAINS LATE TUE INTO TUE NIGHT. ANY CLEAR OUT COULD REALLY
MAKE FOR BELOW NORMAL TEMPS FOR LOWS INTO EARLY WED MORNING. LOW 20S
AND TEENS POSSIBLE.

WEDNESDAY THROUGH FRIDAY...LATEST MEDIUM RANGE SOLUTIONS CONTINUE TO
SUGGEST BROAD UPPER RIDGE WEST/TROFFINESS TO THE EAST A LARGE SINE
WAVE PATTERN ACRS THE CONUS AT THE START OF THIS PERIOD FLATTENING
INTO FRI. LLVL BAROCLINICITY STILL WILL LOOK TO ALINE DOWN ALONG THE
CWA...OPENING THE AREA UP TO POSSIBLE RIDGE RIDING IMPULSES
OCCASIONALLY RIPPLING ALONG THE THERMAL RIBBON. TIMING THESE WEAKER
FEATURES AND IF THEY WILL DIG FAR ENOUGH SOUTH TO AFFECT THE
LOCAL CWA STILL PROBLEMATIC AT THIS POINT...BUT THE 12Z RUN GFS AND
ECMWF BOTH TARGET A WAVE AND IT/S ASSOCIATED WARM AIR ADVECTION WING
PRECIP ACRS PORTIONS OF THE CWA LATE THU INTO EARLY FRI. PROBABLY A
MIX OF RAIN OR SNOW DEPENDING ON TIME OF DAY. CONTINUED PACIFIC WAVE
ENERGY INLAND FLUX AND IT/S UPPER RIDGE DAMPENING EFFECT COULD
ALLOW WARMER TEMPS TO MAKE IT ACRS THE CWA BY FRI...TEMPS BACK CLOSER
TO NORMAL ANYWAY.

SATURDAY AND SUNDAY...LONGER RANGE INDICATION SUGGEST STREAM MERGER
INTO BROAD WEST-NORTHWESTERLIES OR NEAR ZONAL FLOW BY THE WEEKEND.
THE WESTERN RIDGE DAMPENING WAVE ENERGY WILL EXTRAPOLATE EAST-
SOUTHEAST OUT OF THE NORTHERN ROCKIES/PLAINS AND LOOK TO PUSH ACRS
THE REGION BY THE WEEKEND...FRI NIGHT INTO SAT. COULD HAVE RAIN/SNOW
MIX FRI NIGHT...TRANSITION TO ALL RAIN ON SAT. A MESSY WEEKEND
PATTERN THAT THE MODELS WILL NEE TO FURTHER REFINE AND RESOLVE
BETWEEN NOW AND THEN FOR MORE FCST CONFIDENCE.     ..12..

&&

.AVIATION... /ISSUED 1253 PM CDT SUN MAR 10 2013/

IFR AND LIFR CONDITIONS DUE LOW CEILINGS...DENSE FOG AND RAIN WILL
CONTINUE WELL INTO THE AFTERNOON. THE LIFR CONDITIONS MAY BECOME
LESS WIDESPREAD BY LATE AFTERNOON AS A SURFACE TROF EDGES EAST
ALLOWING WINDS TO INCREASE SOME. HOWEVER IFR CONDITIONS SHOULD
PERSIST THROUGH MOST OF THE NIGHT. THE RAIN SHOULD CHANGE TO SNOW
FROM WEST TO EAST THIS EVENING AND INTO THE EARLY MORNING HOURS
WITH THE SNOW TAPERING OFF BY MONDAY MORNING. INCREASING WINDS
LATE TONIGHT ALONG WITH THE DIMINISHING SNOW SHOULD HELP CONDITIONS
IMPROVE TO MVFR AT MOST LOCATIONS MONDAY MORNING.

DLF

&&

.HYDROLOGY...
AREA STEAMS AND RIVERS CONTINUE TO RESPOND TO LONG DURATION LIGHT TO
MODERATE RAINFALL...AS WELL AS ONGOING SNOW MELT. ALL THIS OCCURRING
ON FROZEN OR AT LEAST PARTIALLY FROZEN GROUND/SHALLOW FROST DEPTHS
ENHANCING RUN-OFF ESPECIALLY ALONG AND NORTH OF I80. WATER RUNNING
OFF FIELDS AND INTO DRAINAGE DITCHES....SMALL CREEKS AND FEEDER
STREAMS ARE ALL SWOLLEN WITH RUN-OFF ACRS MUCH OF THE LOCAL FCST
AREA. HAVE ADDED SEVERAL TRIBUTARY RIVERS TO THE FLOOD WARNING COLUMN
FOR MINOR AND MODERATE FLOODING INTO EARLY NEXT WEEK. THE ENGLISH
RIVER AT KALONA UPGRADED TO MAJOR FLOODING. OTHER FORECAST POINTS ON
THE ROCK...DES MOINES...PECATONICA...GREEN...WAPSI...IOWA AND CEDAR
RIVERS THAT ARE NOT ALREADY IN A WARNING...MAY HAVE TO BE ADDED
OVER THE NEXT 24 HRS OR SO AFTER FURTHER ASSESSING RAINFALL DURATION
AND ONGOING RUN-OFF AFFECTS. HOPEFULLY COLDER SFC AIR INFLUX LATER
TONIGHT AND MONDAY WILL SLOW DOWN THE WATER RUN-OFF AND SHALLOW LAYER
SEEPAGE INTO AREA WATERWAYS. BUT UNTIL THEN...LOOK FOR MORE RIVER
FCST POINTS TO POSSIBLY BE ADDED. EVEN PORTIONS OF THE LOWER MS RVR
SOUTH OF NEW BOSTON MAY APPROACH ACTION STAGE OR POSSIBLY FLOOD
STAGE AT GREGORY LANDING BY THE MIDDLE OF NEXT WEEK.     ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...DENSE FOG ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR CEDAR-CLINTON-
     DES MOINES-DUBUQUE-HENRY IA-JACKSON-JONES-LEE-LOUISA-
     MUSCATINE-SCOTT.

     WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT
     MONDAY FOR BENTON-BUCHANAN-DELAWARE-DUBUQUE-JONES-LINN.

IL...DENSE FOG ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR BUREAU-CARROLL-
     HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
     PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.

MO...NONE.
&&

DLF/12
Hazardous weather outlook, Mar 10, 4:11 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
411 PM CDT SUN MAR 10 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-112115-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
411 PM CDT SUN MAR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

AREAS OF DENSE FOG NEAR AND EAST OF THE MISSISSIPPI RIVER WILL
CONTINUE TO LIMIT VISIBILITIES TO A QUARTER MILE OR LESS THROUGH
THIS EVENING.

TONIGHT...LOW PRESSURE WILL MOVE THROUGH EASTERN IOWA TONIGHT.  RAIN
WILL CHANGE TO WET SNOW THIS EVENING WITH SEVERAL HOURS OF
MODERATE TO LOCALLY HEAVY SNOW OVERNIGHT. ACCUMULATIONS OF 3 TO 5
INCHES ARE EXPECTED TONIGHT NORTHEAST OF A CEDAR RAPIDS DUBUQUE
LINE.

RUNOFF FROM THE RAINS THAT OCCURRED LAST NIGHT AND TODAY HAS BEEN
CAUSING SOME FLOODING OF SMALL CREEKS AND PONDING OF WATER IN
LOCATIONS WHERE THE GROUND IS STILL FROZEN.

ALSO SOME AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE
LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF MORE THAN AN INCH OF SNOW TONIGHT IS
APPRECIATED.

In the hours before

Local storm report, Mar 10, 3:15 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT SUN MAR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HEAVY RAIN       1 WNW MORRISON          41.81N 89.98W
03/10/2013  M1.35 INCH       WHITESIDE          IL   TRAINED SPOTTER

            EVENT TOTAL SO FAR.

&&

PHILIP
Local storm report, Mar 10, 4:04 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
404 PM CDT SUN MAR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       1 SSW BELLE PLAINE      41.89N 92.28W
03/10/2013  M2.10 INCH       BENTON             IA   TRAINED SPOTTER

            EVENT TOTAL SO FAR. RAINFALL SINCE MIDNIGHT 0.65 INCHES.

&&

PHILIP
Local storm report, Mar 10, 4:12 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
412 PM CDT SUN MAR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       FAIRFIELD               41.01N 91.97W
03/10/2013  M1.91 INCH       JEFFERSON          IA   CO-OP OBSERVER

            48 HOUR TOTAL. 24 HOUR TOTAL WAS 1.28 INCHES.

&&

PHILIP
Local storm report, Mar 10, 4:15 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
415 PM CDT SUN MAR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       1 SSE CEDAR RAPIDS      41.95N 91.66W
03/10/2013  M1.90 INCH       LINN               IA   TRAINED SPOTTER

            EVENT TOTAL SO FAR.

&&

12
Local storm report, Mar 10, 4:16 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
416 PM CDT SUN MAR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HEAVY RAIN       CHARLOTTE               41.96N 90.47W
03/10/2013  M1.20 INCH       CLINTON            IA   TRAINED SPOTTER

            TOTAL SO FAR. 4 HOUR TOTAL 0.40 INCHES. WATER IS RUNNING
            OVER CASE STREET IN CHARLOTTE. DEEP CREEK IS OUT OF ITS
            BANKS AND RISING.

&&

PHILIP
Local storm report, Mar 10, 4:18 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
418 PM CDT SUN MAR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HEAVY RAIN       4 E WHAT CHEER          41.41N 92.28W
03/10/2013  M2.03 INCH       KEOKUK             IA   TRAINED SPOTTER

            EVENT TOTAL SO FAR. AREA CREEKS AND RIVERS ARE OUT AND
            FLOODING IS OCCURING. STILL SEEING MODERATE RAIN FALLING
            AT THIS TIME.

&&

PHILIP

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 9:22 PM CSTRiver Flood WarningDVNJohnson, Washington4 days
Mar 10, 3:46 AM CDTRiver Flood WarningDVNKeokuk5 days
Mar 10, 4:06 AM CDTWinter Weather AdvisoryDVNBenton, Buchanan, Delaware, Dubuque, Jones, Linn17 hr
Mar 10, 6:37 AM CDTDense Fog AdvisoryDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more21 hr
Mar 10, 7:24 AM CDTRiver Flood WarningDVNIowa, Johnson10 days
Mar 10, 7:24 AM CDTRiver Flood WarningDVNJohnson, Louisa, Washington6 days
Mar 10, 11:16 AM CDTRiver Flood WarningDVNDes Moines, Henry, Lee5 days
Mar 10, 11:16 AM CDTRiver Flood WarningDVNJackson71 hr
Mar 10, 11:16 AM CDTRiver Flood WarningDVNClinton, Scott11 days
Mar 10, 1:19 PM CDTRiver Flood WarningDVNLouisa8 days
Mar 10, 1:19 PM CDTRiver Flood WarningDVNLouisa9 days

Nearby

River Flood Warnings in Iowa, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.